# SDR SWAA2022082942702

- Difficulty date: August 16, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 69,480 hours, 40,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Buckled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500C S-15L STRINGER CLIP IS BUCKLED / [01] MATERIAL FOR STRINGER CLIP VERIFIED AS BAC1493-852 7075T62 A TAG# A13147 IAW BOEING DRAWING #143A1010 REV. BE;[02] VERIFIED STEP 1 C/W;[03] LOCATED AND DRILLED STRINGER CLIP IAW B737 SRM 51-40-05-0G-0.;[04] VERIFIED STEP 3 C/W  OK TO TREAT AND PRIME;[05] TREATED AND PRIMED CLIP IAW B737 AMM 51-21-41-370-803; AND 51-21-72-370-804.;[06] VERIFIED STEP 5 C/W  OK TO INSTALL NEW STRINGER CLIP;[07] INSTALLED STRINGER CLIP IAW B737 SRM 51-40-02-0G-0.;[08] ALL WORK C/W AUDIT C/W;[09] REF ORIGINAL FAULT TTG8Q00E5QS0
